# SDR CALA2013081900573

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 74,374 hours, 18,468 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 91318506
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: A

## Discrepancy

AT FL340 AUTO PILOT KICKED OFF & A LOUD BANG WAS HEARD MID ACFT.  GALLEY POWER WAS LOST, IFE SYSTEM KICKED OFF & AUTO PILOT, AND AUTO THROTTLES KICKED OFF. STRONG ODOR OF SMOKE FROM F/C SECTION TO MID WING PRESENT RT RECIRCULATION FAN EICAS MESSAGE. DIVERTED. ENTRY MADE FOR 80251. FOUND K120 IN P37 PANEL FAILED.  R & R IAW AMM 24-51-02-024-001. FOUND SEVERAL WIRES DAMAGED ALSO IN P37 PANEL REF NO ROUTINES FOR REPAIR, L/P 4341666. ALL SYSTEMS OPS CHECKED OK AFTER REPAIRS.  ACFT OK TO CONTINUE.
